MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-752039
Medical Device Problem Codes Stretched (1601); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device is reported available for return to the manufacturer for analysis.At this time the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental report.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
As reported, during treatment of a gastric varices embolization, the coil separated from wire detacher when trying to push in the vessel.No patient harm or injury reported.
 
Additional Manufacturer Narrative
Items returned for evaluation: -pusher.-implant.Items not returned for evaluation: -catheter.The visual analysis of the returned device found the implant coil stretched at the proximal section but still attached to the pusher.The investigation of the returned coil system found the implant to be stretched at the proximal section.However, the implant was found to still be attached to the pusher.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported premature detachment.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but this condition is consistent with the device experiencing forces exceeding the implant's yield strength.Based on our investigation findings and clarifying information received from the reporter, there was no coil detachment malfunction.The coil was stretched.Therefore, mvi no longer considers this event a reportable malfunction event.
 
Event or Problem Description
See h11.Change to section: h6- medical device problem code.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key20696932
Report Number2032493-2024-00835
Device Sequence Number12379849
Product Code KRD
UDI-Device Identifier00812636021102
UDI-Public(01)00812636021102(11)220103(17)261231(10)0000141170
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number45-752039
Device Lot Number0000141170
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown